Oscar Peralta
Title
Cited by
Cited by
Year
Parisian types of ruin probabilities for a class of dependent risk-reserve processes
M Bladt, BF Nielsen, O Peralta
Scandinavian Actuarial Journal 2019 (1), 32-61, 2019
52019
Approximation of ruin probabilities via erlangized scale mixtures
O Peralta, L Rojas-Nandayapa, W Xie, H Yao
Insurance: Mathematics and Economics 78, 136-156, 2018
42018
An explicit solution to the Skorokhod embedding problem for double exponential increments
GT Nguyen, O Peralta
Statistics & Probability Letters 165, 108867, 2020
22020
Rate of Strong Convergence to Markov-modulated Brownian motion
GT Nguyen, O Peralta
arXiv preprint arXiv:1908.11075, 2019
22019
Strong convergence to two-dimensional alternating Brownian motion processes
G Latouche, GT Nguyen, O Peralta
arXiv preprint arXiv:1910.06495, 2019
12019
Rate of strong convergence to solutions of regime-switching stochastic differential equations
GT Nguyen, O Peralta
arXiv preprint arXiv:2101.03250, 2021
2021
RAP-modulated Fluid Processes: First Passages and the Stationary Distribution
NG Bean, GT Nguyen, BF Nielsen, O Peralta
arXiv preprint arXiv:2101.03242, 2021
2021
Ruin problems for risk processes with dependent phase-type claims
O Peralta, M Simon
arXiv preprint arXiv:2009.13428, 2020
2020
Advances of matrix–analytic methods in risk modelling
O Peralta
DTU Compute, 2019
2019
The system can't perform the operation now. Try again later.
Articles 1–9